# SDR SWIA972632

- Difficulty date: June 13, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 16,760 hours, 14,980 cycles
- Engine: Ge CF34*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM CH NR 1 & 2 AND MACH TRIM ALL DISENGAGED SHORTLY AFTER TAKE OFF, RETURNED FOR LANDING. INSTALLED NEW STAB TRIM DISCONNECT SWITCH ON FIRST OFFICER'S SIDE.   PN 996-0013.  OPS CHECK GOOD, OK FOR CAT II OPERATIONS.
